Continuability of solutions to fractional differential equations
MetadataShow full metadata
This article concerns the Caputo fractional differential equation cDααx[n-1](t) = ƒ(t, x(t)) + e(t), n ≥ 2 where x[n-1] is the quasiderivative of x of order (n - 1) and cDαα is the Caputo derivative of the order α ∈ (0, 1). We study the continuability and noncontinuability of solutions.
CitationBartusek, M. (2020). Continuability of solutions to fractional differential equations. Electronic Journal of Differential Equations, 2020(128), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.